# SDR AWXA200300277

- Difficulty date: March 1, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 42,557 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK CORROSION WAS FOUND ON THE UPPER SURFACE R-2 DOOR SILL AT INBOARD SIDE OF AFT GIRT BAR ATTACH PLATE, FR 67+16, RBL 50. MAINTENANCE REMOVED EXISTING REPAIR ANGLE; CLEANED CORROSION AND TREATED SURFACE; FABRICATED NEW REPAIR ANGLE; INSTALLED REPAIR PART IAW AWA E.R. 5340-03073-ES1.
